Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jun 2, 2010, 6:01 PM EDT for Carroll County, Columbiana County, Jefferson County, Ohio; Hancock County, West Virginia. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 6:01 PM EDT (22:01 UTC)
- Expired
- Jun 2, 2010, 6:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Carroll County, OH, Columbiana County, OH, Jefferson County, OH, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 43 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:10 PM EDT | TSTM WND DMG | 6 Wsw Irondale, OH | NUMEROUS TREES AND POWER LINES DOWN. STRUCTURAL DAMAGE TO HOUSE |
| Jun 2, 6:12 PM EDT | HAIL 1 | Salineville, OH | |
| Jun 2, 6:15 PM EDT | TSTM WND DMG | 6 Wsw Irondale, OH | NUMEROUS TREES AND POWER LINES DOWN. STRUCTURAL DAMAGE TO HOUSE. |
| Jun 2, 6:30 PM EDT | TSTM WND DMG | Irondale, OH | TREE BLOWN DOWN ONTO HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
736 WFUS51 KPBZ 022201 TORPBZ OHC019-029-081-WVC029-022245- /O.NEW.KPBZ.TO.W.0001.100602T2201Z-100602T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 601 PM EDT WED JUN 2 2010 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL COLUMBIANA COUNTY IN EAST CENTRAL OHIO... NORTHERN JEFFERSON COUNTY IN EAST CENTRAL OHIO... EAST CENTRAL CARROLL COUNTY IN EAST CENTRAL OHIO... WESTERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 645 PM EDT * AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SALINEVILLE...MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALINEVILLE... BERGHOLZ... RICHMOND... HAMMONDSVILLE... WELLSVILLE... WINTERSVILLE... TOMLINSON RUN STATE PARK... NEW CUMBERLAND... NEW MANCHESTER... TORONTO... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. && LAT...LON 4060 8054 4033 8066 4053 8098 4070 8090 TIME...MOT...LOC 2201Z 290DEG 26KT 4058 8083 $$ WOODRUM
3 follow-up statements
022 WWUS51 KPBZ 022211 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 611 PM EDT WED JUN 2 2010 OHC019-029-081-WVC029-022245- /O.CON.KPBZ.TO.W.0001.000000T0000Z-100602T2245Z/ COLUMBIANA OH-JEFFERSON OH-CARROLL OH-HANCOCK WV- 611 PM EDT WED JUN 2 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CARROLL...JEFFERSON AND COLUMBIANA COUNTIES IN EAST CENTRAL OHIO... AND HANCOCK COUNTY IN NORTHERN WEST VIRGINIA... AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR IRONDALE...MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALINEVILLE... BERGHOLZ... RICHMOND... HAMMONDSVILLE... WELLSVILLE... WINTERSVILLE... TOMLINSON RUN STATE PARK... NEW CUMBERLAND... NEW MANCHESTER... TORONTO... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4060 8054 4033 8066 4053 8098 4070 8090 TIME...MOT...LOC 2211Z 290DEG 26KT 4055 8074 $$
146 WWUS51 KPBZ 022225 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 625 PM EDT WED JUN 2 2010 OHC019-029-081-WVC029-022245- /O.CON.KPBZ.TO.W.0001.000000T0000Z-100602T2245Z/ COLUMBIANA OH-JEFFERSON OH-CARROLL OH-HANCOCK WV- 625 PM EDT WED JUN 2 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CARROLL...JEFFERSON AND COLUMBIANA COUNTIES IN EAST CENTRAL OHIO... AND HANCOCK COUNTY IN NORTHERN WEST VIRGINIA... AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PORT HOMER...MOVING EAST AT 30 MPH. POLICE HAVE REPORTED DAMAGE IN BRUSH CREEK TOWNSHIP IN NORTHERN JEFFERSON COUNTY OHIO. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELLSVILLE... SALINEVILLE... RICHMOND... HAMMONDSVILLE... BERGHOLZ... WINTERSVILLE... TOMLINSON RUN STATE PARK... NEW CUMBERLAND... NEW MANCHESTER... TORONTO... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4060 8054 4033 8066 4053 8098 4070 8090 TIME...MOT...LOC 2223Z 290DEG 26KT 4052 8063 $$
053 WWUS51 KPBZ 022244 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 644 PM EDT WED JUN 2 2010 OHC019-029-081-WVC029-022254- /O.EXP.KPBZ.TO.W.0001.000000T0000Z-100602T2245Z/ COLUMBIANA OH-JEFFERSON OH-CARROLL OH-HANCOCK WV- 644 PM EDT WED JUN 2 2010 ...THE TORNADO WARNING FOR CARROLL...JEFFERSON AND COLUMBIANA COUNTIES IN EAST CENTRAL OHIO...AND HANCOCK COUNTY IN NORTHERN WEST VIRGINIA EXPIRES AT 645 PM EDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4060 8054 4033 8066 4053 8098 4070 8090 TIME...MOT...LOC 2244Z 290DEG 26KT 4047 8044 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 2, 3:56 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 2, 3:56 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 356 PM EDT WED JUN 2 2010 .SYNOPSIS... AN UNSETTLED WEATHER PATTERN WILL KEEP A CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH THE WEEKEND. && .NEAR TERM /THROUGH THURSDAY/... A LINE OF SHOWERS AND THUNDERSTORMS THAT BROUGHT SEVERAL REPORTS OF SEVERE WEATHER ACROSS THE MIDWEST LAST NIGHT HAS MOVED ACROSS OHIO AND INTO WESTERN PENNSYLVANIA. THE LINE HAS BROUGHT SOME ISOLATED REPORTS OF SEVERE WEATHER...PRIMARILY LARGE HAIL. MOST OF THE FORECAST AREA REMAINS IN A SEVERE THUNDERSTORM WATCH AT THIS TIME...AND THERE IS SOME UNCERTAINTY AS TO WHETHER ANY ADDITIONAL THUNDERSTORM COVERAGE WILL DEVELOP TO THE WEST OF THE INITIAL LINE OF STORMS. CHANCES FOR SEVERE WEATHER ARE EXPECTED TO LESSEN OVERNIGHT...ALTHOUGH IT CANNOT BE COMPLETELY RULED OUT. COLD FRONT WILL THEN SLOWLY DROP ACROSS THE FORECAST AREA TOMORROW. SPC HAS EXPANDED THE SLIGHT RISK AREA IN THEIR DAY 2 CONVECTIVE OUTLOOK TO MUCH OF OUR FORECAST AREA. ALTHOUGH INSTABILITY VALUES WILL BE LESS THAN TODAY...EXPECT THAT WIND SHEAR WILL STILL BE HIGH ENOUGH TO PROVIDE SOME STORM ORGANIZATION. EVEN WITH EXTENSIVE CLOUD COVER...HIGHS WILL STILL REMAIN A FEW DEGREES ABOVE NORMAL. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... COLD FRONT SHOULD HAVE DROPPED SOUTH OF THE AREA THURSDAY NIGHT...WITH CHANCES FOR SHOWERS DIMINISHING OVERNIGHT. MODELS ARE STILL A BIT UNCERTAIN AS TO HOW FAR SOUTH OF THE CWA THE FRONT WILL HANG UP...BUT WITH THE FRONT DRAPED ACROSS WEST VIRGINIA AND VIRGINIA...WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR FRIDAY...PRIMARILY SOUTH OF THE MASON-DIXON LINE. WILL ACTUALLY HAVE A RELATIVELY DRY PERIOD FRIDAY NIGHT BEFORE YET ANOTHER LOW PRESSURE SYSTEM AFFECTS THE AREA SATURDAY. WITH LOW PRESSURE ACROSS THE EASTERN GREAT LAKES...COLD FRONT SHOULD DROP THROUGH OHIO AND PENNSYLVANIA ON SATURDAY. HAVE KEPT POPS AT CHANCE LEVELS DUE TO UNCERTAINTIES WITH MODEL TIMING. TEMPS WILL STILL REMAIN ABOVE NORMAL. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE REGION WILL BE IN A ZONAL FLOW AT THE BASE OF A BROAD TROUGH TO BEGIN THE PERIOD. THERE HAS BEEN A LACK IN CONSISTENCY FROM RUN TO RUN IN THE MODELS...REDUCING CONFIDENCE. HOWEVER...GFS ENSEMBLE/ECMWF SOLUTIONS ARE SOMEWHAT IN AGREEMENT THAT THE BROAD TROUGH WILL AMPLIFY MORE AS ITS AXIS SHIFTS FROM THE UPPER MIDWEST INTO THE GREAT LAKES MONDAY. THE FORECAST IS CLOSEST TO THIS SOLUTION WITH THE AXIS OF THE TROUGH PROGGED TO CROSS THE AREA ON MONDAY WITH THE AREA IN A COOLER...NORTHWESTERLY FLOW IN ITS WAKE ON TUESDAY. IN THIS PATTERN...CONVECTIVE DEVELOPMENT WILL BE POSSIBLE SUNDAY WITH CHANCE POPS THROUGH MONDAY AS A COOLER AIR MASS SETS IN WITH SHOWERS POSSIBLE. POPS BECOME SCHC ON MONDAY AS THE TROUGH AXIS MOVES EAST OF THE AREA. TEMPERATURES ON SUNDAY WILL BE NEAR NORMAL VALUES. FOR MONDAY AND TUESDAY...WITH LIKELY CLOUD COVERAGE AND A COOLER AIR MASS SETTING IN...HIGHS WILL BE 5 TO 10 DEGREES BELOW NORMAL. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THUNDERSTORMS ARE CURRENTLY PROGRESSING ACROSS EAST CENTRAL OHIO AS OF 18Z. TSRA TEMPO GROUPS HAVE BEEN ADDED TO THE TERMINALS TO TIME THE PASSAGE OF THE CONVECTION. MODELS HAVE HINTED AT ANOTHER LINE OF STORMS DEVELOPING BEHIND THIS INITIAL LINE SO CONTINUED THE MENTION OF TSRA FOR ALL TERMINALS THROUGH 02Z. GUSTY WINDS AND HAIL CAN BE EXPECTED WITH THESE STORMS. FRONTAL SYSTEM WILL SLOWLY PUSH SOUTH AND STALL OVER THE REGION CONTINUING THE CHANCE OF RESTRICTIONS IN SHOWERS AND THUNDERSTORMS OVERNIGHT AND INTO TOMORROW. CONDITIONS WILL IMPROVE THURSDAY NIGHT AS HIGH PRESSURE BUILDS IN. VFR CONDITIONS CAN BE EXPECTED FRIDAY AND FRIDAY NIGHT BEFORE ANOTHER UPPER LEVEL SHORTWAVE AND ASSOCIATED SURFACE FRONT PUSHES ACROSS THE GREAT LAKES ON SATURDAY. && .EQUIPMENT... THE WSR 88D AT PITTSBURGH...KPBZ...IS OPERATIONAL BUT IN DEGRADED MODE DUE TO LOW POWER OUTPUT. ADDITIONAL PARTS ARE ON ORDER AND MORE MAINTENANCE WILL BE COMPLETED DURING THE NEXT COUPLE OF DAYS. ALTERNATE RADARS INCLUDE KRLX...KILN...KCLE...AND KCCX. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 2, 1:47 PM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 147 PM EDT WED JUN 2 2010 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-031200- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO- MARSHALL- 147 PM EDT WED JUN 2 2010 ...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ012-021>023-041-031200- GARRETT-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 147 PM EDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH THIS EVENING. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 2, 3:55 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 5 E SLIGO 41.11N 79.39W
06/02/2010 E0.50 INCH CLARION PA TRAINED SPOTTER
0250 PM HAIL 6 ENE FRANKFORT SPRINGS 40.51N 80.34W
06/02/2010 E0.75 INCH BEAVER PA TRAINED SPOTTER
SPOTTER REPORTED PENNY SIZED HAIL IN INDEPENDENCE
TOWNSHIP BEAVER COUNTY ON BACKBONE ROAD.
&&Special weather statement, Jun 2, 4:23 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 423 PM EDT WED JUN 2 2010 PAZ021-029-030-022100- ALLEGHENY PA-WASHINGTON PA-WESTMORELAND PA- 423 PM EDT WED JUN 2 2010 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... WASHINGTON...ALLEGHENY AND WESTMORELAND... AT 415 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 3 MILES WEST OF MCKEES ROCKS...MOVING EAST AT 25 MPH. THESE STORMS CAN PRODUCE HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF UP TO 45 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... SEWICKLEY... OAKDALE... MCDONALD... BRIDGEVILLE... CARNEGIE... MCKEES ROCKS... UPPER SAINT CLAIR... PERRYSVILLE... MOUNT LEBANON... BETHEL PARK... NORTH SIDE... DOWNTOWN PITTSBURGH... KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. && LAT...LON 4053 7955 4021 7962 4035 8024 4055 8020
Special weather statement, Jun 2, 4:35 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 PM EDT WED JUN 2 2010
PAZ021-030-022115-
ALLEGHENY PA-WESTMORELAND PA-
435 PM EDT WED JUN 2 2010
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ALLEGHENY AND WESTMORELAND...
AT 430 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER DOWNTOWN PITTSBURGH...MOVING EAST
AT 25 MPH. THESE STORMS COULD PRODUCE BRIEF HEAVY DOWNPOURS REDUCING
VISIBILITY AND CAUSING PONDING ON ROADWAYS...IN ADDITION TO
HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF UP TO 45 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
SOUTH SIDE... NORTH SIDE... MCKEES ROCKS...
DOWNTOWN PITTSBURGH... CARNEGIE...
FOX CHAPEL... WILKINSBURG... WEST MIFFLIN...
MCKEESPORT... PENN HILLS... TURTLE CREEK...
MONROEVILLE...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4053 7955 4021 7962 4039 8011 4045 8009
4051 8001Local storm report, Jun 2, 5:31 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
531 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 4 ENE CARNEGIE 40.43N 80.01W
06/02/2010 ALLEGHENY PA LAW ENFORCEMENT
ROOF DAMAGE AND TREES DOWN.
0530 PM HAIL MALVERN 40.69N 81.18W
06/02/2010 E0.75 INCH CARROLL OH TRAINED SPOTTER
&&
TGREENLocal storm report, Jun 2, 5:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
559 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG NEW CUMBERLAND 40.50N 80.61W
06/02/2010 HANCOCK WV LAW ENFORCEMENT
TREES DOWN
&&
LHENDRICLocal storm report, Jun 2, 6:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 PM EDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL SALINEVILLE 40.62N 80.84W
06/02/2010 E0.88 INCH COLUMBIANA OH TRAINED SPOTTER
&&
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:41 PM EDT | Special Weather Statement | PBZ | Coshocton | 49 min |
| Jun 2, 12:51 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton | 39 min |
| Jun 2, 1:44 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Tuscarawas | 61 min |
| Jun 2, 2:35 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Jefferson | 55 min |
| Jun 2, 5:15 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 45 min |
| Jun 2, 5:51 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 39 min |
| Jun 2, 6:18 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 42 min |
| Jun 2, 6:29 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 46 min |
| Jun 2, 6:37 PM EDT | Tornado Warning | PBZ | Jefferson | 38 min |
| Jun 2, 3:24 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 51 min |
Nearby
Tornado Warnings in Ohio, 2010Tornado Warnings in West Virginia, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.